# SDR DALA2016071605353

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 66,683 hours, 48,801 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT SIDE OF RT WING SPAR LOWER CAP AT STA XRS=164.000.  NR FOR ADDITIONAL INFORMATION 035-0001: 5710-01110-05/001, 00012.  REPAIR PRI 548718-14, REV 2, ER/A 548718-14AD REV A, VA 83880AD AND AMDS 5710-01110-06.  COMPLIED WITH ALL SFAR 88 AND CDCCL REQUIREMENTS RECEIVED FINAL ER/A.
